American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 189 found      Go to page: 1 2 3 4 5 6 7

[91] Thomas J. Enright and Markus Hunziker. Resolutions and Hilbert series of the unitary highest weight modules of the exceptional groups. Represent. Theory 8 (2004) 15-51. MR 2048586.
Abstract, references, and article information   
View Article: PDF

[92] Ivan Dimitrov, Olivier Mathieu and Ivan Penkov. Errata to ``On the structure of weight modules". Trans. Amer. Math. Soc. 356 (2004) 3403-3404. MR 2052956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Henning Haahr Andersen and Catharina Stroppel. Twisting functors on $\mathcal{O}$. Represent. Theory 7 (2003) 681-699. MR 2032059.
Abstract, references, and article information
View Article: PDF

[94] John R. Stembridge. Multiplicity-free products and restrictions of Weyl characters. Represent. Theory 7 (2003) 404-439. MR 2017064.
Abstract, references, and article information   
View Article: PDF

[95] Riccardo Biagioli. Closed product formulas for extensions of generalized Verma modules. Trans. Amer. Math. Soc. 356 (2004) 159-184. MR 2020028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Catharina Stroppel. Category $\mathcal O$: Quivers and endomorphism rings of projectives. Represent. Theory 7 (2003) 322-345. MR 2017061.
Abstract, references, and article information   
View Article: PDF

[97] M. K. Bos. Coding the principal character formula for affine Kac-Moody lie algebras. Math. Comp. 72 (2003) 2001-2012. MR 1986818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Ph. Caldero. A multiplicative property of quantum flag minors. Represent. Theory 7 (2003) 164-176. MR 1973370.
Abstract, references, and article information   
View Article: PDF

[99] R. B. Zhang. Howe duality and the quantum general linear group. Proc. Amer. Math. Soc. 131 (2003) 2681-2692. MR 1974323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Jonathan Brundan. Kazhdan-Lusztig polynomials and character formulae for the Lie superalgebra $\mathfrak{gl}(m|n)$. J. Amer. Math. Soc. 16 (2003) 185-231. MR 1937204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Seok-Jin Kang and Jae-Hoon Kwon. Quantum affine algebras, combinatorics of Young walls, and global bases. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 35-46. MR 1928500.
Abstract, references, and article information   
View Article: PDF

[102] Pramod N. Achar and Eric N. Sommers. Local systems on nilpotent orbits and weighted Dynkin diagrams. Represent. Theory 6 (2002) 190-201. MR 1927953.
Abstract, references, and article information   
View Article: PDF

[103] Satoshi Naito. Twining Character Formula of Kac-Wakimoto Type for Affine Lie Algebras. Represent. Theory 6 (2002) 70-100. MR 1915087.
Abstract, references, and article information   
View Article: PDF

[104] Steffen König and Volodymyr Mazorchuk. Enright's completions and injectively copresented modules. Trans. Amer. Math. Soc. 354 (2002) 2725-2743. MR 1895200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Jonathan Brundan and Alexander Kleshchev. Hecke-Clifford superalgebras, crystals of type $A_{2\ell}^{(2)}$ and modular branching rules for $\widehat{S}_n$. Represent. Theory 5 (2001) 317-403. MR 1870595.
Abstract, references, and article information   
View Article: PDF

[106] Maria Gorelik. Strongly typical representations of the basic classical Lie superalgebras. J. Amer. Math. Soc. 15 (2002) 167-184. MR 1862800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Maria Gorelik. Annihilation Theorem and Separation Theorem for basic classical Lie superalgebras. J. Amer. Math. Soc. 15 (2002) 113-165. MR 1862799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Erik Backelin. The Hom-spaces between projective functors. Represent. Theory 5 (2001) 267-283. MR 1857082.
Abstract, references, and article information   
View Article: PDF

[109] Ivan Dimitrov, Olivier Mathieu and Ivan Penkov. On the structure of weight modules. Trans. Amer. Math. Soc. 352 (2000) 2857-2869. MR 1624174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Karen Günzl. The fine structure of translation functors. Represent. Theory 3 (1999) 223-249. MR 1714626.
Abstract, references, and article information   
View Article: PDF

[111] Erik Backelin. Koszul duality for parabolic and singular category $\mathcal O$. Represent. Theory 3 (1999) 139-152. MR 1703324.
Abstract, references, and article information   
View Article: PDF

[112] Jens Carsten Jantzen. Subregular nilpotent representations of Lie algebras in prime characteristic. Represent. Theory 3 (1999) 153-222. MR 1703320.
Abstract, references, and article information   
View Article: PDF

[113] D. J. Britten and F. W. Lemire. On modules of bounded multiplicities for the symplectic algebras. Trans. Amer. Math. Soc. 351 (1999) 3413-3431. MR 1615943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Alexander I. Molev and Bruce E. Sagan. A Littlewood-Richardson rule for factorial Schur functions. Trans. Amer. Math. Soc. 351 (1999) 4429-4443. MR 1621694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Hajime Kaji. Homogeneous projective varieties with degenerate secants. Trans. Amer. Math. Soc. 351 (1999) 533-545. MR 1621761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Masato Hayashi. The moduli space of $SU(3)$-flat connections and the fusion rules. Proc. Amer. Math. Soc. 127 (1999) 1545-1555. MR 1476136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Takeshi Suzuki. Rogawski's conjecture on the Jantzen filtration for the degenerate affine Hecke algebra of type A. Represent. Theory 2 (1998) 393-409. MR 1651408.
Abstract, references, and article information   
View Article: PDF

[118] Jie Du and Hebing Rui. Based algebras and standard bases for quasi-hereditary algebras. Trans. Amer. Math. Soc. 350 (1998) 3207-3235. MR 1603902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Peter Littelmann. Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras . J. Amer. Math. Soc. 11 (1998) 551-567. MR 1603862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 189 found      Go to page: 1 2 3 4 5 6 7